Ask an expert
Question

12 Jul 2010

Ritalin
Please I beg of you to help me. I know you are probably anti-Ritalin but I an adult ADD sufferer. I get horrible pulling sensations in my eyes and it feels almost like nerve pain in my right eye. However the most concerning thing is that I get this strange feeling in my eyes which can only be described as if my eyes have balls in them rolling around with pins and needles in my eyes. I have never experienced this on Ritalin. This started about 3 months ago. Why would Ritalin cause this? However I went to a chiropractor and I have a block right sinus which might be affecting my right eye. I am terrified that it is Ritalin as this is the pnly medication I respond well too. Dear God no please help me I beg of you. How do I get help. I am in agony 24/7 and dont have any help from government hospitals. I am a student with a disability grant because I am not well. Please help me with my pain and weird eye sensations, I beg of you :-(
Answer 375 views
Expert
Headache expert
Headache expert

01 Jan 0001

Dear Peter,

I have nothing against Ritalin if it is necessary for you and if it helps you. My problem is that Ritalin is never used for headaches, so I am not an expert on the subject. The best way for you to find out whether the Ritalin is affecting you is to ask the doctor who prescribed it.

If you would like to call me about the eye pain, my cell no. is 0825555763
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19959 votes
Vote